Top answers from doctors based on your search:
Disclaimer

why do i have red dots on my arms and back

A 31-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Red dots: The red dot may represent petechia. See your doctor. You will need a full blood count to determine the cause.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. Richard Romano
8 years experience Internal Medicine
Rash: There is a lot more information needed to address your concern. An essential missing piece is what the rash looks like. You are best seeing a doctor i ... Read More
1
1 thank
A member asked:
Dr. Robert Kwok
32 years experience Pediatrics
Doctor can evaluate: Dots that erupt and turn into holes after some pus-like stuff comes out are usually an infection, such as folliculitis of the hair follicles or pustul ... Read More
Dr. Kenneth Cheng
30 years experience Family Medicine
Difficult to tell: Skin issues are very difficult to diagnosis without actually seeing and touching the lesion. Occasionally, doctors may even need to biopsy or culture ... Read More
A 20-year-old female asked:
Dr. Dareen Siri faaaai facaai fisaai
20 years experience Allergy and Immunology
Keratosis Pilaris: It's hard to diagnose rashes without seeing them personally. Most people who describe a painless non-itchy bumpy skin on the back of arms (often also ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Exam/derm: cannot be diagnosed without a photo or direct visualization. Make an appointment with your PCP or dermatologist.
A male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
More likely dry skin: Try applying moisturizer on skin immediately after bathing to see if this helps. There is another condition which leads to itching and small hives af ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
This one will: require in-person medical evaluation by your physician or a dermatologist for accurate assessment. Take care.
1
1 comment
2
2 thanks
A female asked:
Dr. Laura Anissian
20 years experience Internal Medicine
On any medications?: Are you on any medications that could cause a "drug" reaction?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month